Morphological deformities in cotton
Article first published online: 10 MAR 2003
Copyright © 1991 John Wiley & Sons, Inc.
Journal of Applied Polymer Science
Volume 43, Issue 5, pages 915–918, 5 September 1991
How to Cite
Patel, G. S. and Iyer, K. R. K. (1991), Morphological deformities in cotton. J. Appl. Polym. Sci., 43: 915–918. doi: 10.1002/app.1991.070430508
- Issue published online: 10 MAR 2003
- Article first published online: 10 MAR 2003
- Manuscript Accepted: 6 DEC 1990
- Manuscript Received: 6 FEB 1990
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!